# SDR UIEA2016053000359

- Difficulty date: May 29, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,189 hours, 37,718 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processing Unit
- Part number: HG11057AA07
- Part serial: 88030208
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER TANK FUEL QTY INDICATING BLANK.  TRANSFERRED TO MEL 28-41-01-02-01, MDDR 67060.  R & R FQIS PROCESSOR UNIT IAW AMM 28-41-08.  ALL INDICATION SATISFACTORY.
